# SDR A6WA201140746

- Difficulty date: July 16, 2011
- Submitted: August 26, 2011
- Operation: Air carrier
- Aircraft: N420AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7640
- Aircraft time: 21,939 hours, 20,696 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD VANE (FLAP) WHERE IT CONTACTS RUBBER STOPS.  BLENDED CHAFED AREA IAW REO 601R-57-52-004, ALSO NDT.
